# SDR AALA201905149020

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 59,322 hours, 16,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 415N400110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR FITTING BETWEEN BS 395 AND BS 418 AT RBL 55. REPLACED FITTING PER SRM 51-40-02.
